MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number 20226
Medical Device Problem Codes Device-Device Incompatibility (2919); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/28/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent dislodgement occurred.The target lesion was located in the superficial femoral vein.A 8.0x40x135 cm express ld iliac / biliary stent was advanced for treatment.However, the physician wanted to perform plain old balloon angioplasty (poba) again and the stent was withdrawn.Upon withdrawal, the stent got stuck in the edge sheath and dislodged.The stent was removed by open procedure.No further patient complications were reported.
 
Event or Problem Description
It was reported that stent dislodgement occurred.The target lesion was located in the superfical femoral vein.A 8.0x40x135 cm express ld iliac/biliary stent was advanced for treatment.However, the physician wanted to perform plain old balloon angioplasty (poba) again and the stent was withdrawn.Upon withdrawal, the stent got stuck in the edge sheath and dislodged.The stent was removed by open procedure.No further patient complications were reported.It was further reported the stent dislodged in the iliac vein.Open surgery occurred to remove the stent and complete the procedure.Post procedure, the patient was stable and discharged.

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7801538
Report Number2134265-2018-60343
Device Sequence Number2488963
Product Code NIO
UDI-Device Identifier08714729392477
UDI-Public08714729392477
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/05/2020
Device Model Number20226
Device Catalogue Number20226
Device Lot Number0021223051
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/28/2018
Supplement Date Received by Manufacturer08/29/2018
Initial Report FDA Received Date08/21/2018
Supplement Report FDA Received Date09/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;